Chat and Community Forums Closed

Due to the popularity of social media, we have seen decreasing engagement on our forums and chat. Please know we want to keep talking to you about epilepsy, seizures, and what you need. We want to stay connected with you.

Community Forum

Lyrica Withdrawal Pain

I am slowly coming off Lyrica and switching to a new medication while simultaneously recovering from an unrelated minor back injury. Since decreasing the Lyrica a few days ago, my back pain has unexpectedly gotten worse and worse. I know that Lyrica is also used to treat some types of pain. Is my back pain being exacerbated by the Lyrica withdrawal? Could this be hindering the healing process? I do not want to develop chronic back issues because Lyrica withdrawal kept me from healing properly. Any information would be helpful. Thank you!

Comments

The medication could have

The medication could have been treating both the seizures and pain. Coming off it, the pain may have been more noticeable. Hopefully you've found way to manage the pain and hope it's gone now! Make sure the doctor prescribing the medication is aware of your response to the changes.

Our Mission

The mission of the Epilepsy Foundation is to lead the fight to overcome the challenges of living with epilepsy and to accelerate therapies to stop seizures, find cures, and save lives.

 
24/7 helpline
P